Cubical token systems
Sergei Ovchinnikov
Mathematical Social Sciences, 2008, vol. 56, issue 2, 149-165
Abstract:
The paper deals with combinatorial and stochastic structures of cubical token systems. A cubical token system is an instance of a token system, which in turn is an instance of a transition system. A formal theory based on a system of four independent axioms for cubical token systems and main algebraic properties of these systems are introduced. A representation theorem for a cubical token system is established asserting that the graph of such a system is cubical. Stationary distributions for random walks on cubical token systems are calculated.
Keywords: Token; system; Cubical; system; Medium; Markov; chain (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(08)00007-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:56:y:2008:i:2:p:149-165
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().